# SDR DATA20191220001

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N618AN
- Make and model: Stbros SD360200
- Aircraft serial: SH3691
- Aircraft time: 30,152 hours, 44,404 cycles
- Engine: Pwa PT6A65R
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON APPROACH TO LAND THE BRAKES WERE FOUND TO BE INDICATING NO PRESSURE WHEN TESTED AFTER COMPLETION OF APPROACH CHECKS. APPROACH WAS TERMINATED TO DIAGNOSE THE DISCREPANCY AND QRH PROCEDURES WERE FOLLOWED. LANDED WITH EMERGENCY BRAKE ACCUMULATOR SELECTED. BRAKING WAS POOR BUT PRESENT. LANDING WAS ACCOMPLISHED USING EMERGENCY ACCUMULATOR PRESSURE. SUBSEQUENTLY MAINTENANCE BLED BRAKE SYSTEM AND PERFORMED A FULL HYDRAULIC SERVICE. BRAKE SYSTEM OPERATIONAL CHECK GOOD.
